# SDR SWAA2023091499207

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 64,035 hours, 38,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING AISLE AND FLAP GROUND CLEARANCE EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED EMERGENCY POWER SUPPLY AND BATTERY PACK M1670 PER AMM 33-51-06. OPS CHECKED GOOD.
